# SDR 7C7A2017031300295

- Difficulty date: March 13, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330266149
- Condition: Damaged
- Location: Bs 277
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND SCRATCH DAMAGE TO RT FUSELAGE SKIN, AFT AND BELOW ICE SHIELD. REPAIRED IAW RD 8-53-15089 AND ECO008.53-17-11.
